# SDR AALA201701199003

- Difficulty date: January 17, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 71,981 hours, 26,350 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Loose
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R-1 DOOR WILL NOT ARM, MAINTENANCE NOTIFIED. MAINTENANCE FOUND DOOR SLIDE LANYARD LOOSE AND BLOCKING GIRT BAR FLOOR FITTING. RE-SECURED LANYARD AND CLEANED GIRT BAR PER AMM 25-66-10.
